# SDR SWAA2023021088950

- Difficulty date: January 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA 2022-708709<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG# 141A5400; SHEET: 32; REV: - SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED WEB - INTERCOSTAL AND FASTENERS FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG# 141A5400; SHEET: 32; REV: -  SEE INDIVIDUAL SIGN-OFF BELOW. COMPLETED RII
